# SDR UALA2009052601477

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 44,722 hours, 12,399 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Faulty
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L CANNOT BE ARMED, LEVER STUCK HALFWAY.  NEED 3L DOOR ASSIST BOTTLE.  REPLACED OVERCENTER SPRING ASSY AND DOOR ASSIST BOTTLE.  OPS CHECK NORMAL.
